Texas, 2013Drought in Texas, August 1 to 31, 2013
August 1 to 31, 2013 · NWS FWD · 41 events in 40 counties and zones
Dry conditions continued in August of 2013 with most of the region experiencing rainfall deficits between 1 and 2 inches for the month. Extreme / D3 drought was felt over the southern and far western reaches of north Texas during August 2013.
Every event with a place to put it; 41 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- $134,000
- Events
- 41
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Dry conditions continued in August of 2013 with most of the region experiencing rainfall deficits between 1 and 2 inches for the month. Extreme / D3 drought was felt over the southern and far western reaches of north Texas during August 2013. Otherwise Severe/D2 drought covered the vast majority of the region due to the below-normal summer rainfall.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jul 31, 10:43 PM CST, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 31, 10:43 PM CST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1143 PM CDT WED JUL 31 2013
.AVIATION...
/06Z TAFS/
CONCERNS...CONVECTION IN EAST TEXAS OVERNIGHT.
A WEAK FRONTAL BOUNDARY NEAR THE I-20/I-30 CORRIDORS CONTINUES TO
BISECT METROPLEX TAF SITES. LIGHT AND VARIABLE WINDS WILL PREVAIL
OVERNIGHT. DESPITE WEAK FORCING ALONG THE BOUNDARY...A FEW
NOCTURNAL SHOWERS/STORMS HAVE DEVELOPED IN EAST TEXAS. CANNOT
COMPLETELY RULE OUT CONVECTIVE DEVELOPMENT FARTHER WEST BEFORE
DAYBREAK...BUT CHANCES ARE FAR TOO LOW TO INCLUDE IN THE TAFS.
THE FRONTAL BOUNDARY WILL WEAKEN FURTHER ON THURSDAY...AND
SOUTHEASTERLY WINDS WILL RETURN TO METROPLEX TAF SITES THURSDAY
AFTERNOON. WITHOUT ANY LOW-LEVEL FOCUS AND RIDGING DOMINATING
ALOFT...DO NOT ANTICIPATE ANY CONVECTIVE DEVELOPMENT NEAR TAF
SITES ON THURSDAY.
WACO...
THE FRONTAL BOUNDARY WILL REMAIN WELL NORTH OF WACO...
MAINTAINING LIGHT SOUTHERLY WINDS ACROSS CENTRAL TEXAS.
25
&&
.UPDATE...
THE ISOLATED SHOWERS AND THUNDERSTORMS THAT DEVELOPED MID TO LATE
AFTERNOON DISSIPATED AS SUNSET APPROACHED. THE HIGH RESOLUTION
MODELS INDICATE THAT SOME ISOLATED SHOWERS MAY DEVELOP OVERNIGHT
SOUTH OF THE I-20 CORRIDOR. GIVEN HOW DIFFICULT IT WAS TO GET THE
SHOWERS AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON WITH
SIGNIFICANT LOW LEVEL HEATING AND SOME CONVERGENCE ALONG THE
FRONT... WILL LEAVE SOME 10 PERCENT POPS BUT NOT MENTION SHOWERS
IN THE FORECAST.
HAVE MADE A FEW MINOR ADJUSTMENTS TO THE TOMORROW/S HIGHS MAINLY
ALONG THE RED RIVER.
58
&&
.PREV DISCUSSION... /ISSUED 310 PM CDT WED JUL 31 2013/
A WEAK FRONT/WIND SHIFT WILL CONTINUE TO WORK INTO NORTH TEXAS
LATE THIS AFTERNOON AND EARLY THIS EVENING AND MAY BE THE FOCUS
FOR A FEW SHOWERS OR STORMS. SINCE LARGE SCALE SUBSIDENCE WILL BE ON
THE INCREASE TONIGHT DUE TO BUILDING HIGH PRESSURE...WE WILL KEEP
ONLY 10 PERCENT POPS MENTIONED THROUGH SUNSET THIS EVENING.
AFTER THIS EVENING...RAIN CHANCES WILL BE BLEAK THROUGH NEXT WEEK
AS UPPER LEVEL HIGH PRESSURE BECOMES ANCHORED OVER THE STATE. THIS
MORE TYPICAL AUGUST PATTERN WILL RESULT IN HOT DAYS AND WARM
NIGHTS WITH MANY LOCATION REACHING TRIPLE DIGIT HIGH TEMPERATURES
FOR CONSECUTIVE DAYS. OVERNIGHT LOWS THE NEXT FEW NIGHTS SHOULD
COOL INTO THE MIDDLE 70S WITH THE EXCEPTION OF THE METROPLEX AND
SURROUNDING COUNTIES. THEREFORE...WE WILL LEAVE THE HEAT ADVISORY
IN PLACE THROUGH THURSDAY EVENING FOR TARRANT...DALLAS...DENTON
AND COLLIN COUNTY. THE HEAT ADVISORY MAY NEED TO BE EXPANDED FURTHER
SOUTH AND EAST AND EXTENDED BY THE END OF THE WEEK IF OVERNIGHT
LOWS BEGIN TO WARM UP.
LOOKING BEYOND THIS FORECAST PERIOD...THE HEAT SHOULD CONTINUE AS
WE HEAD INTO THE SECOND WEEK OF AUGUST SINCE THE UPPER LEVEL RIDGE
WILL CONTINUE TO DOMINATE THE REGION.
79
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 80 102 80 104 80 / 10 0 5 5 10
WACO, TX 77 101 77 102 77 / 10 0 5 5 5
PARIS, TX 75 98 75 100 76 / 10 5 5 10 10
DENTON, TX 78 102 75 104 77 / 10 0 5 5 10
MCKINNEY, TX 78 100 74 101 75 / 10 0 5 5 10
DALLAS, TX 81 102 80 104 80 / 10 0 5 5 10
TERRELL, TX 77 101 76 100 77 / 10 0 5 5 10
CORSICANA, TX 77 100 76 101 76 / 10 0 5 5 5
TEMPLE, TX 76 101 74 101 75 / 10 0 5 5 5
MINERAL WELLS, TX 77 101 73 104 76 / 10 5 5 5 5
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR TXZ103-104-118-119.
&&
25/58
Hazardous weather outlook, Jul 31, 8:16 PM CST, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
916 PM CDT WED JUL 31 2013
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
916 PM CDT WED JUL 31 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...TONIGHT.
A HEAT ADVISORY IS IN EFFECT FOR DALLAS...TARRANT...DENTON AND
COLLIN COUNTIES.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE HEAT ADVISORY WILL CONTINUE THROUGH 7 PM THURSDAY EVENING FOR
DALLAS...TARRANT...DENTON AND COLLIN COUNTIES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Drought, Montague
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Montague forecast zone
- Crop damage
- $1,000
- Reported by
- Drought Monitor
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
Severe/D2 drought conditions were felt over the southwestern corner of Montaque County during August 2013. The rest of the county was in better shape with moderate to abornormally dry conditions in place.
Drought, Grayson
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Grayson forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
Grayson County spent the first, second and third weeks of August with Severe/D2 drought over the southeastern corner of the county, and Moderate/D1 conditions across the rest of the county. This was one of the drier areas of north Texas in August with the Sherman/Denison airport only recording 0.15 inches of rain. This led to a downgrade to D2/Severe drought for the entire county during the final week of the month.
Drought, Fannin
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Fannin forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
Severe/D2 drought conditions covered all but the extreme northern portions of Fannin County for August 2013.
Drought, Lamar
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Lamar forecast zone
- Crop damage
- $5,000
- Reported by
- Drought Monitor
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
Paris received a mere 0.07 inches of rain during the month of August. This led to a downgrade from moderate/severe drought to severe/extreme drought across Lamar County during the final week of the month.
Drought, Young
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Young forecast zone
- Crop damage
- $5,000
- Reported by
- Drought Monitor
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
Extreme/D3 drought covered all of Young County for the entire month of August 2013.
Drought, Jack
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Jack forecast zone
- Crop damage
- $4,000
- Reported by
- Drought Monitor
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
Extreme/D3 drought was felt over the western fourth of Jack County, while Severe/D2 drought was in place across the remainder of the county, for all of August 2013.
Drought, Wise
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Wise forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions were in place across Wise county for all of August 2013.
Drought, Denton
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Denton forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions were in place across Denton county for all of August 2013.
Drought, Collin
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Collin forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions were in place across Collin county for all of August 2013.
Drought, Hunt
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Hunt forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions were in place across Hunt county for all of August 2013.
Drought, Rockwall
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Rockwall forecast zone
- Crop damage
- $2,000
- Reported by
- Drought Monitor
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions were in place across Rockwall county for all of August 2013.
Drought, Rains
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Rains forecast zone
- Crop damage
- $2,000
- Reported by
- Drought Monitor
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions were in place across Rains county for all of August 2013.
Drought, Delta
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Delta forecast zone
- Crop damage
- $2,000
- Reported by
- Drought Monitor
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
Severe/D2 conditions in place over Delta County during the first, second and third weeks of August 2013 were downgraded to Extreme/D3 during the final week of the month.
Drought, Hopkins
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Hopkins forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
Severe/D2 conditions over Hopkins County were downgraded to extreme/D3 over the northern fourth of the county during the final week of August 2013. D2 conditions remained in place across the rest of the county during that final week.
Drought, Stephens
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Stephens forecast zone
- Crop damage
- $5,000
- Reported by
- Drought Monitor
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
Extreme/D3 drought conditions covered Stephens County for all of August 2013.
Drought, Palo Pinto
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Palo Pinto forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
Palo Pinto County spent all of August 2013 with Extreme/D3 drought conditions over the western half of the county, and Severe/D2 conditions over the eastern half.
Drought, Parker
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Parker forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
Severe/D2 drought conditions covered Parker County for all of August 2013.
Drought, Tarrant
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Tarrant forecast zone
- Property damage
- $5,000
- Crop damage
- $5,000
- Reported by
- Drought Monitor
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions covered Tarrant County for all of August 2013.
Drought, Dallas
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Dallas forecast zone
- Property damage
- $5,000
- Crop damage
- $5,000
- Reported by
- Drought Monitor
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions covered Dallas County for all of August 2013.
Drought, Eastland
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Eastland forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions covered Eastland County for all of August 2013.
Drought, Erath
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Erath forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions covered Erath County for all of August 2013.
Drought, Hood
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Hood forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions covered Hood County for all of August 2013.
Drought, Somervell
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Somervell forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions covered Somervell County for all of August 2013.
Drought, Johnson
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Johnson forecast zone
- Crop damage
- $5,000
- Reported by
- Drought Monitor
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions covered Johnson County for all of August 2013.
Drought, Ellis
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Ellis forecast zone
- Crop damage
- $5,000
- Reported by
- Drought Monitor
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions covered Ellis County for all of August 2013.
Drought, Kaufman
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Kaufman forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions covered Kaufman County for all of August 2013.
Drought, Van Zandt
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Van Zandt forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions covered Van Zandt County for all of August 2013.
Drought, Henderson
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Henderson forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, Severe/D2 drought conditions covered Henderson County for all of August 2013.
Drought, Comanche
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Comanche forecast zone
- Crop damage
- $2,000
- Reported by
- Drought Monitor
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
Severe/D2 drought affected the far northern reaches of Comanche County during August of 2013. Conditions were classified as Moderate/D1 across the rest of the County.
Drought, Bosque
- When
- August 1, 12:00 AM CST to August 31, 12:00 AM CST
- Where
- Bosque forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
Severe/D2 drought conditions over the far northern portions of Bosque County during the first half of August 2013 were expanded to cover the entire county during the third week of the month. These conditions continued county-wide through the end of August.
Drought, Hill
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Hill forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
Severe/D2 drought conditions over the eastern half of Hill County during the first half of August 2013 were expanded to include the entire county during the third week of the month. These conditions continued county-wide through the end of the month.
Drought, Navarro
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Navarro forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
Extreme/D3 drought conditions covered the heart of Navarro County, while Severe/D2 conditions were in place around the edges of the county. This was the case for all of August of 2013.
Drought, McLennan
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- McLennan forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
Conditions were particularly dry over Mclennan County in August of 2013 with Waco receiving just under a quarter of an inch of rain for the month. Subsequently, moderate to severe (D1-D2) drought conditions over Mclennan County at the beginning of August 2013 were downgraded to severe to extreme (D2-D3) during the second half of the month.
Drought, Bell
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Bell forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Severe/D2 drought conditions covered all but the far western portions of Bell County during August 2013. By the end of the month, severe drought was expanded to cover all of the county.
Drought, Falls
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Falls forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
Severe/D2 drought conditions in place across Falls County during the first, second and third weeks of August were downgraded to Extreme/D3 across the eastern half of the county by the end of the month.
Drought, Limestone
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Limestone forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
Severe/D2 conditions over all of Limestone County during the first half of August deteriorated to Extreme/D3 across most of the county around the middle of the month, and remained as such through the end of the month.
Drought, Anderson
- When
- August 1, 12:00 AM CST to 11:59 PM CST
- Where
- Anderson forecast zone
- Crop damage
- $5,000
- Reported by
- Drought Monitor
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Drought conditions were classified as D3/Extreme over all of Freestone County for the entire month of August 2013.
Drought, Anderson
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Anderson forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Anderson County spent all of August 2013 with Extreme/D3 conditions over the western third of the county and Severe/D2 conditions over the eastern two-thirds.
Drought, Milam
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Milam forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, severe/D2 conditions covered all of Milam County for the entire month of August 2013.
Drought, Robertson
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Robertson forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor, severe/D2 conditions covered all of Robertson County for the entire month of August 2013.
Drought, Leon
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Leon forecast zone
- Crop damage
- $3,000
- Reported by
- Drought Monitor
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
Leon County was split between Extreme/ D3 conditions across the northern half of the county, and Severe/D2 across the southern half for all of August 2013.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, August 1 to 2, 20132 deaths · 1 event
- Drought in Iowa, August 1 to 31, 2013$945 million · 45 events
- Hail and Damaging Winds in Nebraska, August 1 to 2, 2013$65 million · 1.75 in hail · 42 events
- Drought in Texas, August 1 to 31, 2013$90 million · 13 events
- Hail and Damaging Winds in North Carolina, August 1, 20131 death · 1 injured · $15,000 · 1 in hail · 3 events
- Wildfire in Oregon, August 1 to 6, 20131 death · 2 injured · 1 event
- Drought in Oklahoma, August 1 to 31, 2013$27 million · 3 events
- Drought in Texas, August 1 to 31, 2013$5.0 million · 24 events
- Flash Flood and Hail in Wyoming, August 1, 2013$10 million · 1.75 in hail · 6 events
- Hail and Damaging Winds in Nebraska, August 1, 2013$1.3 million · 2.75 in hail · 42 events
- Flash Flooding in Georgia, August 1, 2013$3.1 million · 6 events
- Wildfire in Washington, August 1 to 16, 2013$3.5 million · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 472804, 472816, 472828, 472833, 472835, 472837, 472838, 472839, 472840, 472841, 472842, 472843, 472844, 472846, 472954, 472955, 472956, 472957, 472958, 472959, 472960, 472961, 472963, 472964, 472966, 472968, 472969, 472970, 472971, 472972, 472973, 472974, 472980, 472998, 473001, 473003, 473005, 473007, 473008, 473009, and more.